# SDR SWAA2021061481585

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 7,441 hours, 16,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY LEFT HAND SIDE WAIST HIGH COVER MISSING / INSTALLED NEW EMERGENCY EXIT LIGHT LENS AT FWD SERVICE DOOR PER SIP. LT CHKS GOOD; A/C OKAY FOR SERVICECNTRCT AMT: 4299622
